# SDR SWIA200819351

- Difficulty date: March 11, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 8,605 hours, 5,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 64604
- Condition: Discharged
- Location: Cabin
- Part time: 4,566 hours, 2,863 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME EMERGENCY LIGHTS ARE WEAK.  REPLACED ELBP NR 2. OPS CHECK GOOD PER AMM 33-51-17.
